Title: Adaptive rewiring in chaotic networks renders small-world connectivity with consistent clusters
Authors: van den Berg, D. ×
van Leeuwen, Cees #
Issue Date: 2004
Publisher: Editions de Physique
Series Title: Europhysics Letters vol:65 issue:4 pages:459-464
ISSN: 0295-5075
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science